Some Applications of new Modified q-Szász–Mirakyan Operators
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 54 (2015) no. 2, pp. 71-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper we introducing a new sequence of positive q-integral new Modified q-Szász-Mirakyan Operators. We show that it is a weighted approximation process in the polynomial space of continuous functions defined on $[0,\infty )$. Weighted statistical approximation theorem, Korovkin-type theorems for fuzzy continuous functions, an estimate for the rate of convergence and some properties are also obtained for these operators.
This paper we introducing a new sequence of positive q-integral new Modified q-Szász-Mirakyan Operators. We show that it is a weighted approximation process in the polynomial space of continuous functions defined on $[0,\infty )$. Weighted statistical approximation theorem, Korovkin-type theorems for fuzzy continuous functions, an estimate for the rate of convergence and some properties are also obtained for these operators.
Classification :
41A25, 41A35
Keywords: q-analogue Baskakov operators; q-Durrmeyer operators; rate of convergence; weighted approximation
Keywords: q-analogue Baskakov operators; q-Durrmeyer operators; rate of convergence; weighted approximation
@article{AUPO_2015_54_2_a4,
author = {PATHAK, Ramesh P. and SAHOO, Shiv Kumar},
title = {Some {Applications} of new {Modified} {q-Sz\'asz{\textendash}Mirakyan} {Operators}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {71--82},
year = {2015},
volume = {54},
number = {2},
mrnumber = {3469692},
zbl = {1347.41023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a4/}
}
TY - JOUR AU - PATHAK, Ramesh P. AU - SAHOO, Shiv Kumar TI - Some Applications of new Modified q-Szász–Mirakyan Operators JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2015 SP - 71 EP - 82 VL - 54 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a4/ LA - en ID - AUPO_2015_54_2_a4 ER -
%0 Journal Article %A PATHAK, Ramesh P. %A SAHOO, Shiv Kumar %T Some Applications of new Modified q-Szász–Mirakyan Operators %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2015 %P 71-82 %V 54 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a4/ %G en %F AUPO_2015_54_2_a4
PATHAK, Ramesh P.; SAHOO, Shiv Kumar. Some Applications of new Modified q-Szász–Mirakyan Operators. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 54 (2015) no. 2, pp. 71-82. http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a4/